Journal article icon

Journal article

TWO-DIMENSIONAL BEHAVIOR DUE TO ELECTRONS BOUND AT DEFECTS IN INSE

Publication status:
Published

Actions


Access Document


Authors


Journal:
SURFACE SCIENCE
Volume:
113
Issue:
1-3
Pages:
339-346
Publication date:
1982-01-01
DOI:
ISSN:
0039-6028
URN:
uuid:cd278fd4-813e-430e-a47f-8af61d7da32f
Source identifiers:
13017
Local pid:
pubs:13017

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP